# SDR DALA2015081905131

- Difficulty date: August 11, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 695-698
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR ON SEAT TRACK X=-22 AND BS  695-698.  PLUG WAS REPLACED IAW SRM 53-05, FIG 4 AND CIC WAS APPLIED IAW SRM 51-10-3.
